# SDR AALA202407082427

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 22,597 hours, 8,956 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Vent Line
- Part number: UNNOWN
- Condition: Coked
- Location: Apu
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED SMELL IN CABIN DURING THE HIGH POWER SETTINGS OF TAKEOFF AND LANDING REVERSE THRUST. A SMELL SIMILARTO GLYCOL INGESTION AFTER DE- ICING, BUT THE AIRCRAFT WAS NOT DE- ICED. MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-91-44. MAINTENANCE ALSO REPLACED THE APU GEARBOX VENT LINE DUE TO COKING PER AMM 49-91-44 (AALA202407082427). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
